# SDR DALA13053450955

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BELOW FILLET PANEL RUBSTRIP AREA ON BS 807 BETWEEN  LONGERONS 28-29R.  SKIN REPAIRED IAW SRM 53-04, FIG 57, 51-30-5, 51-30-1.
